Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 30172
Computing SAGB-Gröbner Basis of Ideals of Invariant Rings by Using Gaussian Elimination

Authors: Sajjad Rahmany, Abdolali Basiri

Abstract:

The link between Gröbner basis and linear algebra was described by Lazard [4,5] where he realized the Gr┬¿obner basis computation could be archived by applying Gaussian elimination over Macaulay-s matrix . In this paper, we indicate how same technique may be used to SAGBI- Gröbner basis computations in invariant rings.

Keywords: Gröbner basis, SAGBI- Gröbner basis, reduction, Invariant ring, permutation groups.

Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1335264

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 2645

References:


[1] Buchberger B., Ein Algorithmus zum Auffiden der Basiselemente des Restklassenringes nach einem nulldimensionalen Polynomideal, Innsbruck, 1965
[2] Buchberger B., Ein algorithmisches Kriterium f¨ur die L¨osbarkeit eines algebraischen Gleichungssystems, Aequationes Math., 4, pages 374-383, 1970.
[3] David A. Cox and John B. Little and Don O-Shea, Ideals, Varieties, and Algorithms : An introduction to computational algebraic geometry and commutative algebra,Undergraduate Texts in Mathematics. Springer Verlag, New York, 3rd ed.2007.
[4] D.Lazard,Gr¨obner bases, Gaussian elimination and resolution of systems of algebraic equations, Computer algebra (London, 1983), Lecture Notes in Comput. Sci.162.
[5] D.Lazard,Solving systems of algebric equations, ACM SIGSAM Bulletin, 35, pages 11-37, 2001.
[6] Faug`ere, J-C. and Rahmany, S., Solving systems of polynomial equations with symmetries using SAGBI-Gr¨obner bases, ISSAC 2009.
[7] F.S. Macaulay On Some formulae in elimination,proceedings of the London Mathematical Society, 33, page3-27, 1902.
[8] F.S. Macaulay, The Algebaic Theory of Modular Systems, Cambridge Mathematical Librar, Cambridge University Press, 1916.
[9] J.L.Miller, Analogues of Gr¨obner bases in polynomial rings over a ring, Journal of Symbolic Computation, 21(2), 139-153, 1996.
[10] J.L.Miller, Effective algorithm for intrinsically computing SAGBIGröbner bases in polynomial ring over a field, Groebner bases and application (Linz),421-433, 1998.